Discussion Board Forums General Discussion xeloda side effects

Viewing 4 posts - 16 through 19 (of 19 total)
  • Author
    Posts
  • #75270
    h-tze
    Member

    Hi, my wife do get those red spots with Xeloda.. they will turn to black colour later on (I think that’s around 2nd 14days cycle)… yes both hands and feet… Dr said those spots will fade out after treatment stop.

    #75269
    pattimelt
    Participant

    Kris, Most of them are just red spots. A couple are kind of tender. I am dong ok. Was nauseated during the night last night. I can’t take the anti-nausea drugs cause I get constipated. I was a little constipated last night too. I take miralax 2 times a day & colace. This is without taking the anti nausea drugs!!! I have some hemp oil that seems to help the nausea and helps me sleep most of the time. Yesterday was the 1st day off xeloda for a week.

    #75268
    kris00j
    Participant

    I don’t remember getting spots. I would possibly treat them with the lotion, and definitely call the doctor. Are they hot, sore, or itchy?? Do they bother you or are they just red? If they aren’t bothering you, maybe the lotion will be what the areas need.
    My hand and feet got red, but nothing els. Hopefully someone will chime in.
    How are you doing on Xeloda otherwise?

    #8858
    pattimelt
    Participant

    I just finished my 1st round of xeloda and was wondering as I am getting these red spots on my hands and a few on my legs & arms. I know to use lots of lotion but should I be putting anything on the spots?

Viewing 4 posts - 16 through 19 (of 19 total)
  • You must be logged in to reply to this topic.